View Single Post
  #1  
September 16th, 2006, 04:26 PM
surfgirl surfgirl is offline
Regular
Join Date: Sep 2006
Posts: 8
Hi everyone, I'm new here and have a question about the pill. I just started my second month on the low estrogen pill, just finished my first placebo week and started my new pack thursday night. This morning I took the second pill a few hours late, which I really don't think is a big deal, not like I missed a full day or anything, so I should still be ok according to my instructions with the pack.

The weird thing is, later this morning I had TERRIBLE ovulation symptoms: Horrible abdominal cramping, tons of EWCM and hot flashes (this is what always happened during Ovulation when I wasn't on the pill). The cramps mostly went away after an hour or so, but I'm still getting little twinges here and there. Has anyone had this before?

We had sex a couple times in the past two days, so if I did just O, this is pretty bad timing (not trying to get PG). I guess I just have to hope for the best at this point. Wondering if anyone has any experience with this.
Reply With Quote